본문 바로가기
KERD
논문KCI 등재

스티븐스-존슨증후군을 유발하는 주요 의약품별 위험도에 대한 체계적 문헌고찰

A Systematic Review on the Causative Medicines for Stevens-Johnson Syndrome

2

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류약학

초록

Background: Stevens-Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN) are immune-complex-mediatedhypersensitivity reactions that predominantly involve skin and mucous membranes. Despite the low incidence, both areconsidered medical emergencies as the mortality rate has been estimated at 30-50%. Although as many as half of casesare idiopathic, several drugs have been implicated as main cause of SJS/TEN. This review therefore aimed to identifydrugs that were potentially associated with SJS/TEN and compare the relative risk of the medications. Method: A comprehensivesearch was performed using MEDLINE, EMBASE and 5 Korean databases. We defined study drugs as nonsteroidalanti-inflammatory drugs (NSAIDs), antibiotics, antiepileptics, and allopurinol. Only epidemiologic studiesinvestigating associations between the above drugs and drug-induced SJS/TEN were included. Two reviewers independentlyselected and evaluated candidate papers and extracted odds ratios or incidence rates. Meta-analysis was performedonly for drugs that were reported from 4 or more studies. Results: We found 8 case-control studies, 3 cohortstudies and 1 RCT. The ranges of adjusted ORs were 0.6-34.0 for NSAIDs, 1.6-302.0 for antiepileptics, 0.3-10.0 forantibiotics and 1.0-187.0 for allopurinol. The drug with the highest incidence of SJS/TEN was carbamazepine (40 persons/1,000 DDD). Conclusion: Finally, the risk was highest in first 8 weeks after onset of treatment in all drugs.

Abstract

Background: Stevens-Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN) are immune-complex-mediatedhypersensitivity reactions that predominantly involve skin and mucous membranes. Despite the low incidence, both areconsidered medical emergencies as the mortality rate has been estimated at 30-50%. Although as many as half of casesare idiopathic, several drugs have been implicated as main cause of SJS/TEN. This review therefore aimed to identifydrugs that were potentially associated with SJS/TEN and compare the relative risk of the medications. Method: A comprehensivesearch was performed using MEDLINE, EMBASE and 5 Korean databases. We defined study drugs as nonsteroidalanti-inflammatory drugs (NSAIDs), antibiotics, antiepileptics, and allopurinol. Only epidemiologic studiesinvestigating associations between the above drugs and drug-induced SJS/TEN were included. Two reviewers independentlyselected and evaluated candidate papers and extracted odds ratios or incidence rates. Meta-analysis was performedonly for drugs that were reported from 4 or more studies. Results: We found 8 case-control studies, 3 cohortstudies and 1 RCT. The ranges of adjusted ORs were 0.6-34.0 for NSAIDs, 1.6-302.0 for antiepileptics, 0.3-10.0 forantibiotics and 1.0-187.0 for allopurinol. The drug with the highest incidence of SJS/TEN was carbamazepine (40 persons/1,000 DDD). Conclusion: Finally, the risk was highest in first 8 weeks after onset of treatment in all drugs.

참고문헌 (34)

  1. Papay J, "Spontaneous adverse event reports of Stevens-Johnson syndrome", toxic epidermal necrolysis: detecting associations with medications, 2012, pp.21, 289~296
  2. Tan SK, "Profile and pattern of Stevens-Johnson syndrome and toxic epidermal necrolysis in a general hospital in Singapore : treatment outcomes", Acta Derm Venereol, 92, pp.62~66 (2012)
  3. Mockenhaupt M, "Severe cutaneous adverse reactions, In Braun-Falco's Dermatology", pp.473~483 (2008), Springer Medizin Verlag
  4. Auquier DA, "Correlations between clinical patterns and causes of erythema multiforme majus, Stevens-Johnson syndrome, and toxic epidermal necrolysis", Arch Dermatol, 138, pp.1019~1024 (2002)
  5. "日, 감기약 등 먹고 131명 사망: 스티븐스-존슨증후군 보고" (2012)[URL]
  6. Tartarone A, "Stevens-Johnson syndrome and toxic epidermal necrolysis: what do we know?", Ther Drug Monit, 32(6), pp.669~672 (2010)
  7. Barvaliya M, "Drug-induced Stevens-Johnson syndrome (SJS), toxic epidermal necrolysis (TEN), and SJS-TEN overlap: a multicentric retrospective study", J Postgrad Med, 57, pp.115~119 (2011)
  8. "Scottish Intercollegiate Guidelines Network"[URL]
  9. "Korean medical library engine"[URL]
  10. Mockenhaupt M, "The risk of Stevens-Johnson syndrome and toxic epidermal necrolysis associated with nonsteroidal antiinflammatory drugs: a multinational perspective", J Rheumatol, 30(10), pp.2234~2240 (2003)
  11. "The Newcastle-Ottawa scale(NOS) for assessing the quality of nonrandomised studies in meta-analyses"[URL]
  12. Comparative Effectiveness Review Methods: Clinical Heterogeneity. Agency for Healthcare Research and Quality; September 2010. Methods Research Paper, "West SL", AHRQ, ~, pp.AHRQ Publication No. 10- EHC070-EF (2010)
  13. Halevy S, "Allopurinol is the most common cause of Stevens-Johnson syndrome and toxic epidermal necrolysis in Europe and Israel", J Am Acad Dermatol, 58(1), pp.25~32 (2008)
  14. Mockenhaupt M, "Stevens- Johnson syndrome and toxic epidermal necrolysis: assessment of medication risks with emphasis on recently marketed drugs. The EuroSCAR-study", J Invest Dermatol, 128(1), pp.35~44 (2008)
  15. Roujeau JC, "Medication use and the risk of Stevens-Johnson syndrome or toxic epidermal necrolysis", N Engl J Med, 333(24), pp.1600~1607 (1995)
  16. Rzany B, "Risk of Stevens- Johnson syndrome and toxic epidermal necrolysis during first weeks of antiepileptic therapy: a case control study", Lancet, 26, pp.2190~2194 (1999)
  17. Kaufman DW, "Acetylsalicylic acid and other salicylates in relation to Stevens-Johnson syndrome and toxic epidermal necrolysis", Br J Clin Pharmacol, 51(2), pp.174~176 (2001)
  18. Egger M, "Bias in meta-analysis detected by a simple, graphical test", BMJ, 315, pp.629~634 (1997)
  19. Macaskill P, "A comparison of methods to detect publication bias in meta-analysis", Stat Med, 20, pp.641~654 (2001)
  20. Lin MS, "Risk estimates for drugs suspected of being associated with Stevens-Johnson syndrome and toxic epidermal necrolysis: a case-control study", Intern Med J, 35(3), pp.188~190 (2005)
  21. Gau SS, "The association between carbamazepine and valproate and adverse cutaneous drug reactions in patients with bipolar disorder: a nested matched case-control study", J Clin Psychopharmacol, 28(5), pp.509~517 (2008)
  22. Campos-Fernndez Mdel M, "Incidence and risk factors for cutaneous adverse drug reactions in an intensive care unit", Rev Invest Clin, 57(6), pp.770~774 (2005)
  23. Hernndez-Salazar A, "Epidemiology of adverse cutaneous drug reactions. A prospective study in hospitalized patients", Arch Med Res, 37(7), pp.899~902 (2006)
  24. Judlin P, "Efficacy and safety of moxifloxacin in uncomplicated pelvic inflammatory disease: the MONALISA study", BJOG, 117(12), pp.1475~1484 (2010)
  25. 류지현, "신장 및 간 기능별 약물용량조절에 관한 국내외 약물문헌정보 비교", 한국임상약학회지, 22(3), pp.220~227 (2012), 한국임상약학회
  26. Tassaneeyakul W, "Strong association between HLA-B*5801 and allopurinol-induced Stevens-Johnson syndrome and toxic epidermal necrolysis in a Thai population", Pharmacogenet Genomics, 19(9), pp.704~709 (2009)
  27. Tassaneeyakul W, "Association between HLA-B*1502 and carbamazepineinduced severe cutaneous adverse drug reactions in a Thai population", Epilepsia, 51(5), pp.926~930 (2010)
  28. 김은정, "Physician's Desk Reference에 나타난 인종차이 분석", 한국임상약학회지, 23(2), pp.123~128 (2013), 한국임상약학회
  29. Ferrell PB, "Carbamazepine, HLA-B*1502 and risk of Stevens-Johnson syndrome and toxic epidermal necrolysis: US FDA recommendations", Pharmacogenomics, 9, pp.1543~1546 (2008)
  30. Kim SH, "Carbamazepineinduced severe cutaneous adverse reactions and HLA genotypes in Koreans", Epilepsy Res, 97(1-2), pp.190~197 (2011)
  31. 김혜인, "Causes and Treatment Outcomes of Stevens-Johnson Syndrome and Toxic Epidermal Necrolysis in 82 Adult Patients", The Korean Journal of Internal Medicine, 27(2), pp.203~210 (2012), 대한내과학회
  32. "PMDA Request for Proper Use of Drugs" (2012)[URL]

관련 논문AI추천

이 간행물의 다른 논문 (8건)